A generalization of a theorem by Hardy and Littlewood
-  G. H. Hardy and J. E. Littlewood, A maximal theorem with function-theoretic applications, Acta Math. 54 (1930), no. 1, 81–116. MR 1555303, https://doi.org/10.1007/BF02547518
-  Hardy, Littlewood, and Pólya, Inequalities, Cambridge, 1934.
-  Sierpinski, Un lemme métrique, Fund. Math. vol. 4 (1923) pp. 201-203.
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X
Retrieve articles in all journals with MSC: 27.0X